Article Text

PDF

Cyclophosphamide pneumonitis.
  1. G J Mark,
  2. A Lehimgar-Zadeh,
  3. B D Ragsdale

    Abstract

    Cyclophosphamide can rarely cause interstitial pneumonitis and fibrosis. Although it has been reported previously in patients being treated for lymphoma, it occurred in this case in a man under treatment for glomerulonephritis. The temporal sequence of the respiratory insufficiency and the histopathology, when compared to the previous examples in the literature, suggest that cyclophosphamide was aetiologically responsible for the lung disease. There may be an interval of one or more months after discontinuation of cyclophosphamide therapy before clinical or radiological improvement occurs.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.